# SDR SWIA202052782

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED 3 EA LOWER ANGLES AND 1 EA CRACK RECEPTACLE ON PANEL 1441FR.  C-CHECK RO 9/24/2020.  REMOVED AND REPLACED 2 EA LOWER ANGLES.  PERFORMED BLENDOUT ON (1) ANGLE, FOUND TO BE WITHIN LIMITS.  REPLACED DAMAGED RECEPTABLE ON PANEL 1441FR, REF EMB SRM.  RESTORED SURFACE PROTECTION, REF EMB SRM.  SEE CONTINUATION CARD FOR WORK PERFORMED.
